# SDR CALA2018012800369

- Difficulty date: January 28, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 61,894 hours, 22,095 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: WL102AMS3
- Part serial: 0592
- Condition: Out Of Limits
- Location: Cockpit
- Part time: 51,418 hours, 18,439 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY ALTIMETER PROBLEM. STBY ALTIMETER IS OFF BY 420 FEET AT FL270. REPLACED STBY ALT/AS INDICATOR PER AMM34-13-01. CHECKS OK.
